# SDR CALA2022071501768

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 23,103 hours, 2,548 cycles
- Engine: Ge GE90115B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Strainer
- Part number: NA
- Condition: Broken
- Location: Eng #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE MAIN FUEL PUMP INTERSTAGE STRAINER  FOUND BROKEN AND DEFORMED . REFERENCE TASK 73-11-04-200-801-H00. FOUND ABNORMAL DISCREPANCY (BROKEN MAIN FUEL PUMP INTERSTAGE LP#9057853 LOCATION IS # 1 ENGINE DISCREPANCY. FILTER)  AT#1  ENGINE. RECOMMEND SDR TO BE FILE.  REF. AMM TASK. 73-11-04-200-801-H00. ON #1 ENGINE MAIN FUEL PUMP INTERSTAGE STRAINER FOUND NO DEBRIS OF ANY KIND. UPON REMOVAL  MFP INTERSTAGE STRAINER CAME APART. NO HOLES WERE NOTED. PER TASK 73-11-04-200-002-H00. REPLACED WITH NEW STAINER. AND SECURED. LEAK CHECK GOOD.
